# SDR SWIA2018033044445

- Difficulty date: March 12, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 32,314 hours, 29,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON PAX DOOR SURROUND, MATING SURFACE FOR DOOR SEAL BY FWD LATCH PIN SOCKET.  PERFORMED REPAIR BY TRIMMING AWAY DAMAGE AND INSTALLING REPAIR STRAP IAW REO.
